A note on Jordan rings of quotients
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 139-142.
@article{ASCFM_1991__97_27_139_0,
     author = {Jimenez Garijo, Pedro},
     title = {A note on {Jordan} rings of quotients},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     pages = {139--142},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {97},
     number = {27},
     year = {1991},
     mrnumber = {1164717},
     zbl = {0767.17027},
     language = {en},
     url = {http://archive.numdam.org/item/ASCFM_1991__97_27_139_0/}
}
TY  - JOUR
AU  - Jimenez Garijo, Pedro
TI  - A note on Jordan rings of quotients
JO  - Annales scientifiques de l'Université de Clermont. Mathématiques
PY  - 1991
SP  - 139
EP  - 142
VL  - 97
IS  - 27
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://archive.numdam.org/item/ASCFM_1991__97_27_139_0/
LA  - en
ID  - ASCFM_1991__97_27_139_0
ER  - 
%0 Journal Article
%A Jimenez Garijo, Pedro
%T A note on Jordan rings of quotients
%J Annales scientifiques de l'Université de Clermont. Mathématiques
%D 1991
%P 139-142
%V 97
%N 27
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://archive.numdam.org/item/ASCFM_1991__97_27_139_0/
%G en
%F ASCFM_1991__97_27_139_0
Jimenez Garijo, Pedro. A note on Jordan rings of quotients. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 139-142. http://archive.numdam.org/item/ASCFM_1991__97_27_139_0/

1 P. Ara and P. Menal, On regular rings with involution, Arch. Math. 42 (1984), 126-130. | MR | Zbl

2 S.K. Berberian, Baer *-rings, Die Grundlehren der Math. Wissenschften, Band 195, Springer-Verlag, Berlin and New York, 1972. | MR | Zbl

3 S.K. Berberian, The regular ring of a finite AW* -algebra, Ann. Math. 65 (2) (1957), 224-240. | MR | Zbl

4 I. Hafner, The regular ring and the maximal ring of quotients of a finite Baer *-ring, Michigan Math. Journal 21 (1974), 153-160. | MR | Zbl

5 H. Hanche-Olsen and E. Stormer, Jordan Operator Algebras, Pitman, 1984. | MR | Zbl

6 D. Handelman, Finite Rickart C*-algebras and their properties, Studies in Analysis, Adv. in Math. Suppl. Studies 4 (1979), 171-196. | MR | Zbl

7 N. Jacobson, Structure and representations of Jordan algebras, Amer. Math. Soc. Colloq. Publ. 39, Providence, Rhode Island, 1968. | MR | Zbl

8 N. Jacobson, K. McCRIMMON and M. Parwathi, Localization of Jordan algebras, Comm. Algebra 6 (9) (1978), 911-958. | MR | Zbl

9 P. Jimenez and A. Rodriguez, The Jordan regular ring associated to a finite JBW-algebra, J. Algebra 110 (1987), 56-73. | MR | Zbl

10 S. Montgomery, Rings of quotients for a class of special Jordan rings, J. Algebra 31 (1974), 154-165. | MR | Zbl

11 E.S. Pyle, The regular ring and the maximal ring of quotients of a finite Baer *-ring, Trans. Amer. Math. Soc. 203 (1975), 201-213. | MR | Zbl

12 E.I. Zel'Manov, On Goldie Theory in Jordan rings, Sibirsk. Math. Zh. 28(1987), 44-52 and 29(1988), 68-74. | MR | Zbl